# SDR CA971125014

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CFM565A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE BLEED VALVE REMAINED OPEN AFTER REVERSE THRUST SELECTED.  CABIN APPEARED TO BE SMOKY. THIS CONDITION CLEARED WHEN THRUST LEVERS BROUGHT TO IDLE.  CREW CYCLED CIRCUIT BREAKER AND VALVE, OPERATIONALLY CHECKED SERVICEABLE.  NO FAULT FOUND.
